Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 37, NWS Grand Forks, ND

June 17, 20166 counties in Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 17, 2016, 9:05 AM CDT for 6 counties in Minnesota. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2016, 9:05 AM CDT (14:05 UTC)
Expired
Jun 17, 2016, 10:00 AM CDT
In force
55 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Beltrami County, MN, Clearwater County, MN, Hubbard County, MN, Mahnomen County, MN, Norman County, MN, Polk County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 150 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 9:15 AM CDTHAIL 1.53 E Lengby, MNLARGE HAIL FELL ALONG THE POLK AND CLEARWATER COUNTY LINE.
Jun 17, 9:16 AM CDTHAIL 1.57 W Bagley, MNLARGE HAIL FELL ALONG THE POLK AND CLEARWATER COUNTY LINE.
Jun 17, 9:50 AM CDTHAIL 0.88Pinewood, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 7:20 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 2.1 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1685 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

202 
WUUS53 KFGF 171405
SVRFGF
MNC007-029-057-087-107-119-171500-
/O.NEW.KFGF.SV.W.0037.160617T1405Z-160617T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
905 AM CDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN POLK COUNTY IN NORTHWESTERN MINNESOTA...
  SOUTH CENTRAL BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
  CLEARWATER COUNTY IN NORTHWESTERN MINNESOTA...
  MAHNOMEN COUNTY IN NORTHWESTERN MINNESOTA...
  NORTHEASTERN NORMAN COUNTY IN NORTHWESTERN MINNESOTA...
  NORTHWESTERN HUBBARD COUNTY IN NORTH CENTRAL MINNESOTA...

* UNTIL 1000 AM CDT

* AT 904 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR TRAIL TO LENGBY TO NEAR BEAULIEU...MOVING EAST
  AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LENGBY...OLGA AND PINE BEND AROUND 910 AM CDT. 
  GULLY AND EBRO AROUND 915 AM CDT. 
  GONVICK...MAHKONCE AND WEME AROUND 925 AM CDT. 
  BAGLEY AROUND 930 AM CDT. 
  CLEARBROOK AND ROY LAKE AROUND 935 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4735 9480 4722 9622 4763 9633 4790 9498
      4756 9485
TIME...MOT...LOC 1404Z 264DEG 23KT 4774 9572 4751 9561 4727 9582 

HAIL...1.00IN
WIND...60MPH
 
$$

TG
1 follow-up statement
029 
WWUS53 KFGF 171428
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
928 AM CDT FRI JUN 17 2016

MNC107-171437-
/O.CAN.KFGF.SV.W.0037.000000T0000Z-160617T1500Z/
NORMAN MN-
928 AM CDT FRI JUN 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NORMAN COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FOR
NORTHWESTERN MINNESOTA.

LAT...LON 4735 9480 4726 9582 4775 9566 4790 9498
      4756 9485
TIME...MOT...LOC 1427Z 258DEG 29KT 4780 9541 4755 9539 4732 9545 

$$

MNC007-029-057-087-119-171500-
/O.CON.KFGF.SV.W.0037.000000T0000Z-160617T1500Z/
POLK MN-BELTRAMI MN-CLEARWATER MN-MAHNOMEN MN-HUBBARD MN-
928 AM CDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR SOUTHEASTERN POLK...SOUTH CENTRAL BELTRAMI...CENTRAL
CLEARWATER...NORTHEASTERN MAHNOMEN AND NORTHWESTERN HUBBARD
COUNTIES...

AT 927 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BERNER TO NEAR BAGLEY TO LOWER RICE LAKE...MOVING
EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  SHEVLIN...UPPER RICE LAKE AND LEONARD AROUND 940 AM CDT. 
  SOUTHERN LOWER RED LAKE AND ALIDA AROUND 945 AM CDT. 
  PINEWOOD...SOLWAY AND DEBS AROUND 950 AM CDT. 
  LITTLE ROCK AROUND 955 AM CDT. 
  RED LAKE...WILTON AND BECIDA AROUND 1000 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4735 9480 4726 9582 4775 9566 4790 9498
      4756 9485
TIME...MOT...LOC 1427Z 258DEG 29KT 4780 9541 4755 9539 4732 9545 

HAIL...1.00IN
WIND...60MPH
 
$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:21 AM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jun 17, 6:21 AM CDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
621 AM CDT FRI JUN 17 2016

.UPDATE...
Issued at 615 AM CDT Fri Jun 17 2016

Current radar showing three cells associated with storm what has
moved along the I 94 corridor throughout the night now moving into
western FA, with northernmost cell intensifying. Cells have been
moving along tight Theta e gradient and now shifting northeast
along the gradient. More development now beginning along SFC
trough from Kittson Co southwest into Devils Lake. Will increase
POPs for northeastern ND and far northwest MN. Per discussion with
SPC, cells are moving into shearless environment and further
eastward expansion of watch is not anticipated although there
certainly will be some strong to severe storms along the boundary
through the mid morning, decreasing in intensity as the move to
the northeast.

&&

.SHORT TERM...(Today and tonight)
Issued at 336 AM CDT Fri Jun 17 2016

Current surface analysis shows a sfc low over central SD with an
inverted trough extended through Devils Lake...roughly aligned
with axis of a theta e ridge. QLCS is moving along the I 94
corridor between Bismarck and Dickinson, progged to be just west
of our FA by 1130Z pending possible acceleration of forward
propagation. While elevated convection, bowing nature of line of
storms indicating wind will be a significant threat as it
approaches SW ND. DCAPEs across southern ND are in the 1300 to
1500 range.  94 mph winds have been reported near Dickinson. Will
bring scattered showers into Valley City around 09Z, keeping POPs
lower north of Highway 2 although experimental HRRR does bring
highest POPs further north than radar trends. Expect to see
eastern ND begin to clear out in the afternoon with line of storms
exiting eastern zones by late afternoon.

For the early morning, there is also a cluster of storms (likely
severe) just north of the international border moving east
northeast and the strongest storms will remain in southern MB,
however will see isolated storms across northeastern ND in the
early morning hours.

SW flow pattern aloft with SFC high pressure over far
northeastern ND should limit precip across the northern FA.
However, a warm front across southeastern SD into southwestern MN
will lift north early Saturday morning with convection forming
across east central SD this evening. NAM dry with this system but
does bring precip across the north after 09Z with a short wave
moving out of eastern MT into the northern valley Sat morning. GFS
this evening shows more pronounced warm frontal boundary
stretching from SFC low over s central SD through Grant Co MN and
into Otter Tail Co, with convection significantly further north
than NAM shows. Northern two thirds of CWA is dry with northeast
SFC flow, however expands north into the Grand Forks and Thief
River Falls areas by 12Z. Deep layer shear in vcnty of sfc
boundary only in the 20 to 30 kt range with best shear well to the
west in central and western ND. Overall GFS better represents SREF
for tonight and will use model blend for overnight period. As
Scattered storms will increase from south to north on Saturday as
the boundary lifts northward.

.LONG TERM...(Saturday through Thursday)
Issued at 336 AM CDT Fri Jun 17 2016

Saturday night into Sunday evening...A boundary along the
international border will be the focus for more convection as a SFC
low moves quickly across ND Sat night into Sun afternoon. Primary
threat for convection Sat night will be along and north of the
international border. Deep layer shear should be much higher (40
to 50 knots), mainly north of Hwy 2 along the boundary, and a few
strong or severe thunderstorms are possible mainly after midnight.
SPC Day 2 has a slight risk for northern tier of counties along
warm frontal boundary and Day 3 has a slight risk for storms
developing ahead of cold FROPA Sunday afternoon. NAM PWAT values
for the 06Z to 12Z timeframe continue to be in the 1.8 to 1.9 inch
range along the international border. HPC Day 3 Excessive Rainfall
is in a slight risk for exceeding FFG late Sat night. Strong warm
advection into the warm sector on Sunday will result in daytime
highs in the 80s, close to 90 across the far south, with Monday
highs falling into the mid 70s behind Sunday's cold FROPA.
Clearing skies Monday night and cooler air will bring overnight
lows in the mid 50s.

Monday-Thursday...Northwest flow pattern will develop as mid/upper
ridging amplifies across the Rockies, leading to relatively dry
weather with seasonable temps.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 622 AM CDT Fri Jun 17 2016

Primary aviation concern this morning will be convection along a
surface boundary extending from NW Minnesota to the
southwest through Devils Lake. DVL will see morning convection
dissipating by late morning while GFK and TVF will see cells to
the north and northwest, with some storms over GFK possible by
13Z. FAR and BJI may see storms late in the afternoon but
confidence too low to mention in TAFs at this time. Expect VFR
conds outside of storms.

&&

.FGF Watches/Warnings/Advisories...
ND...None.
MN...None.
&&

UPDATE...Speicher
SHORT TERM...Speicher
LONG TERM...Makowski/Speicher
AVIATION...Speicher
Hazardous weather outlook, Jun 17, 5:17 AM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
517 AM CDT FRI JUN 17 2016

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-181030-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
517 AM CDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

STRONG AND POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS
PORTIONS OF EASTERN NORTH DAKOTA AND NORTHWEST MINNESOTA THIS
MORNING. THUNDERSTORMS ARE DEVELOPING ALONG A TROUGH OF LOW
PRESSURE ACROSS CENTRAL AND NORTHEAST NORTH DAKOTA. THE STORMS
WILL MOVE INTO EASTERN NORTH DAKOTA BY EARLY MORNING. THERE IS A
RISK OF SEVERE STORMS WITH DAMAGING WINDS THE MAIN THREAT,
ESPECIALLY ALONG INTERSTATE 94 AND ALONG THE INTERNATIONAL BORDER.
MORE STORMS MAY DEVELOP LATE TONIGHT, WITH THE MAIN THREAT FOR
NOCTURNAL SEVERE STORMS BEING SOUTH OF INTERSTATE 94.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A CONTINUATION OF AN ACTIVE PATTERN IS EXPECTED THROUGH THE
WEEKEND, WITH A SLIGHT RISK FOR SEVERE STORMS LATE SATURDAY NIGHT
THROUGH SUNDAY. THE THREAT IS MAINLY ALONG THE INTERNATIONAL
BORDER SATURDAY NIGHT AND EAST OF THE VALLEY ON SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

SPEICHER

In the hours before

Local storm report, Jun 17, 8:42 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
842 AM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 AM     HAIL             6 S HAWLEY              46.79N 96.32W
06/17/2016  E0.88 INCH       CLAY               MN   TRAINED SPOTTER

&&

JAM
Local storm report, Jun 17, 8:47 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
847 AM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     GILBY                   48.08N 97.47W
06/17/2016                   GRAND FORKS        ND   BROADCAST MEDIA

            TREES AND POWER LINES DOWN. REPORT VIA SOCIAL MEDIA.

&&

JKAISER
Special weather statement, Jun 17, 8:52 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
852 AM CDT FRI JUN 17 2016

MNZ005-006-171430-
LAKE OF THE WOODS MN-ROSEAU MN-
852 AM CDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ROSEAU AND CENTRAL
LAKE OF THE WOODS COUNTIES UNTIL 930 AM CDT...

AT 851 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WILLIAMS...OR 38 MILES EAST OF ROSEAU...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  GRACETON AROUND 900 AM CDT.
  PITT AROUND 905 AM CDT.
  WHEELERS POINT AROUND 920 AM CDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FOR
NORTHWESTERN MINNESOTA.

LAT...LON 4858 9495 4883 9523 4912 9477 4909 9475
      4888 9468 4883 9471 4878 9469 4874 9464
      4872 9459 4872 9456 4870 9454 4869 9447
TIME...MOT...LOC 1351Z 235DEG 26KT 4870 9493

RK
Local storm report, Jun 17, 8:59 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
859 AM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     HAIL             SHEYENNE                47.83N 99.12W
06/17/2016  E2.75 INCH       EDDY               ND   FIRE DEPT/RESCUE

&&

JR
Local storm report, Jun 17, 9:00 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
900 AM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 AM     NON-TSTM WND DMG ARVILLA                 47.92N 97.49W
06/17/2016                   GRAND FORKS        ND   AMATEUR RADIO

            LOTS OF TREE BRANCHES BREAKING DOWN. WINDS ESTIMATED TO
            60 MPH.

&&

JKAISER
Local storm report, Jun 17, 9:02 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
902 AM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     TSTM WND DMG     MCVILLE                 47.77N 98.18W
06/17/2016                   NELSON             ND   TRAINED SPOTTER

            TREES DOWN IN MCVILLE/PEKIN AREAS.

&&

JAM

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 4:55 AM CDTSpecial Weather StatementFGFKittson35 min
Jun 17, 5:08 AM CDTSevere Thunderstorm WarningFGFKittson22 min
Jun 17, 5:22 AM CDTSevere Thunderstorm WarningFGFKittson, Roseau53 min
Jun 17, 6:40 AM CDTSpecial Weather StatementFGFLake of the Woods35 min
Jun 17, 7:33 AM CDTSevere Thunderstorm WarningFGFMarshall, Polk57 min
Jun 17, 7:53 AM CDTFlash Flood WarningFGFKittson, Marshall7 hr
Jun 17, 8:15 AM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Kittson, Marshall, Pennington, Polk and 2 more60 min
Jun 17, 8:16 AM CDTAreal Flood AdvisoryFGFPolk74 min
Jun 17, 8:39 AM CDTSpecial Weather StatementFGFBecker, Clay51 min
Jun 17, 8:52 AM CDTSpecial Weather StatementFGFLake of the Woods38 min
Jun 17, 8:55 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Clearwater, Mahnomen, Norman, Otter Tail65 min
Jun 17, 8:59 AM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Kittson, Lake of the Woods, Marshall, Pennington and 3 more61 min
Jun 17, 9:03 AM CDTHigh Wind WarningFGFMarshall, Pennington, Polk, Red Lake110 min
Jun 17, 9:46 AM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Lake of the Woods44 min
Jun 17, 9:51 AM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen, Otter Tail and 1 more54 min
Jun 17, 9:52 AM CDTSpecial Weather StatementFGFPolk38 min
Jun 17, 10:28 AM CDTSevere Thunderstorm WarningFGFOtter Tail32 min
Jun 17, 10:32 AM CDTSpecial Weather StatementFGFMahnomen, Norman, Pennington, Polk, Red Lake43 min
Jun 17, 11:46 AM CDTRiver Flood WarningFGFKittson10 days
Jun 17, 11:49 AM CDTSpecial Weather StatementFGFOtter Tail41 min
Jun 17, 11:50 AM CDTSpecial Weather StatementFGFHubbard40 min
Jun 17, 11:56 AM CDTSevere Thunderstorm WarningFGFBecker, Otter Tail64 min
Jun 17, 12:26 PM CDTSpecial Weather StatementFGFGrant34 min
Jun 17, 1:00 PM CDTSpecial Weather StatementFGFGrant, Otter Tail, Wadena60 min
Jun 17, 1:18 PM CDTSevere Thunderstorm WarningFGFGrant, Otter Tail, Wadena57 min
Jun 17, 2:25 PM CDTSpecial Weather StatementFGFDouglas65 min
Jun 17, 3:34 PM CDTRiver Flood WatchFGFKittson6 days

Nearby

Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.